On the Density of Transmission Eigenvalue for the Schrödinger Operator with the Robin Boundary Condition

Li Jie MA, Xiao Chuan XU

PDF(406 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (6) : 959-966. DOI: 10.12386/A20210064

On the Density of Transmission Eigenvalue for the Schrödinger Operator with the Robin Boundary Condition

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(6): 959-966 https://doi.org/10.12386/A20210064

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(406 KB)

Accesses

Citation

Detail

Sections
Recommended

/